# SDR 97ZZZM884

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: BACC45FT1831P
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FL 8005 - RT LANDING GEAR DISAGREEMENT LIGHT (RED) ILLUMINATED IN FLT.  THE LANDING GEAR RECYCLED, AND CB WAS RESET.  LIGHT FLICKERED AND STAYED ILLUMINATED WITH LANDING GEAR HANDLE OFF. THE GEAR WAS VERIFIED UP AND LOCKED.  THE A/C LANDED WITHOUT FURTHER INCIDENT.  REPLACED M986 LOGIC CARD (UPLOCK PROXIMITY SWITCH) AND 4536P CANNON PLUG (LANDING GEAR PROX SWITCH CONNECTOR).  OPS CHECKED SYSTEM IAW 737 MM 32.  OPS CHECKED NORMAL. REFERENCED USAASB97223.
